A normal form theorem around symplectic leaves

Marius Crainic Utrecht University Ioan Marcut Utrecht University

Differential Geometry mathscidoc:1609.10289

Journal of Differential Geometry, 92, (3), 417-461, 2012
We prove the Poisson geometric version of the Local Reeb Stability (from foliation theory) and of the Slice Theorem (from equivariant geometry), which is also a generalization of Conn’s linearization theorem.
No keywords uploaded!
[ Download ] [ 2016-09-14 07:25:15 uploaded by admin ] [ 518 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{marius2012a,
  title={A NORMAL FORM THEOREM AROUND SYMPLECTIC LEAVES},
  author={Marius Crainic, and Ioan Marcut},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914072515418330951},
  booktitle={Journal of Differential Geometry},
  volume={92},
  number={3},
  pages={417-461},
  year={2012},
}
Marius Crainic, and Ioan Marcut. A NORMAL FORM THEOREM AROUND SYMPLECTIC LEAVES. 2012. Vol. 92. In Journal of Differential Geometry. pp.417-461. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914072515418330951.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved